Previous |  Up |  Next

Article

Title: The $\rm b$-weak compactness of weak Banach-Saks operators (English)
Author: Aqzzouz, Belmesnaoui
Author: Aboutafail, Othman
Author: Belghiti, Taib
Author: H'michane, Jawad
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 138
Issue: 2
Year: 2013
Pages: 113-120
Summary lang: English
.
Category: math
.
Summary: We characterize Banach lattices on which every weak Banach-Saks operator is b-weakly compact. (English)
Keyword: b-weakly compact operator
Keyword: weak Banach-Saks operator
Keyword: Banach lattice
Keyword: (b)-property
Keyword: KB-space
MSC: 46A40
MSC: 46B40
MSC: 46B42
.
Date available: 2013-05-27T14:19:07Z
Last updated: 2014-07-07
Stable URL: http://hdl.handle.net/10338.dmlcz/143283
.
Reference: [1] Aliprantis, C. D., Burkinshaw, O.: Positive Operators. Reprint of the 1985 original.Springer, Berlin (2006). Zbl 1098.47001, MR 2262133
Reference: [2] Aldous, D. J.: Unconditional bases and martingales in $L_{p}(F)$.Math. Proc. Camb. Philos. Soc. 85 (1979), 117-123. Zbl 0389.46027, MR 0510406, 10.1017/S0305004100055559
Reference: [3] Alpay, S., Altin, B., Tonyali, C.: On property (b) of vector lattices.Positivity 7 (2003), 135-139. Zbl 1036.46018, MR 2028377, 10.1023/A:1025840528211
Reference: [4] Altin, B.: Some property of b-weakly compact operators.G.U. Journal of Science 18 (2005), 391-395.
Reference: [5] Aqzzouz, B., Elbour, A., Hmichane, J.: The duality problem for the class of b-weakly compact operators.Positivity 13 (2009), 683-692. Zbl 1191.47024, MR 2538515, 10.1007/s11117-008-2288-6
Reference: [6] Aqzzouz, B., Hmichane, J.: The class of b-AM-compact operators.Quaest. Math. 36 (2013), 1-11.
Reference: [7] Aqzzouz, B., Hmichane, J.: The b-weak compactness of order weakly compact operators.Complex Anal. Oper. Theory 7 (2013), 3-8. MR 3010785, 10.1007/s11785-011-0138-1
Reference: [8] Beauzamy, B.: Propriété de Banach-Saks et modèles étalés.French Semin. Geom. des Espaces de Banach, Ec. Polytech., Cent. Math., 1977-1978, Expose No. 3, 16 pp. (1978). Zbl 0386.46017, MR 0520205
Reference: [9] Beauzamy, B.: Propriété de Banach-Saks.Stud. Math. 66 (1980), 227-235. Zbl 0437.46061, MR 0579729
Reference: [10] Cheng, N., Chen, Z.-L.: b-AM-compact operators on Banach lattices.Chin. J. Eng. Math. 27 (2010). Zbl 1235.47020, MR 2777452
Reference: [11] Flores, J., Tradacete, P.: Factorization and domination of positive Banach-Saks operators.Stud. Math. 189 (2008), 91-101. Zbl 1163.47031, MR 2443377, 10.4064/sm189-1-7
Reference: [12] Rosenthal, H. P.: Weakly independent sequences and the weak Banach-Saks property.Proceedings of the Durham Symposium on the Relations Between Infinite Dimensional and Finite-Dimentional Convexity (July 1975).
Reference: [13] Zhenglu, J., Xiaoyong, F.: The Banach-Saks property of the Banach product spaces.Arxiv: math/0702538V1 [math. FA] 19 feb 2007.
.

Files

Files Size Format View
MathBohem_138-2013-2_1.pdf 189.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo